# SDR UPS00231386

- Difficulty date: January 12, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N210UP
- Make and model: Boeing 727247
- Aircraft serial: 21697
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, NR 4 SLAT UPPER SURFACE SKIN IS CRACKED AT O/B GUIDEHOOK UPPER FASTENER.  REPAIRED PER SRM 57-50-3 FIG 10.
